# SDR DALA2021070803826

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640 Lbl14-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON BEAM STA 1640 LBL 17 TO LBL 52 LOWER SURFACE AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00447. BEAM STA 1640 LBL 17 TO LBL 52 LOWER SURFACE AT PAX CABIN WAS REPAIRED. ETI-57-21-291, REV. ORIGINAL AND ER\A 472914-14, REV. B. SECTION III: PERMANENT REPAIR #3. (1867588)
